dr hab. Ewa Schmeidel
Publikacje
-
J. Diblik, M. Růžičková, E. Schmeidel
Równania różniczkowe zwyczajne II, Stabilność rozwiązań
Uniwersytet w Białymstoku, 2023. -
J. Migda, M. Migda, E. Schmeidel
Asymptotic properties of solutions to discrete Sturm-Liouville monotone type equations
Tatra Mt. Math. Publ. (2023), (to appear). -
U. Ostaszewska, E. Schmeidel, M. Zdanowicz
Asymptotic properties of solutions to fourth-order difference equations on time scales
Tatra Mt. Math. Publ. (2023), (to appear). -
U. Ostaszewska, E. Schmeidel, M. Zdanowicz
Existence of Solutions to Nonlinear Fourth-Order Beam Equation
Qual. Theory Dyn. Syst. 22 (2023), no. 3, 1-17.
DOI: 10.1007/s12346-023-00789-w -
U. Ostaszewska, E. Schmeidel, M. Zdanowicz
Exponential stability of integro-differential Volterra equation on time scales
Tatra Mt. Math. Publ. (2023), (to appear).
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do:
libmaster@math.uwb.edu.pl
.